On integral functions of order <1

A.S. Besicovitch

Mathematische Annalen (1927)

  • Volume: 97, page 677-695
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Besicovitch, A.S.. "On integral functions of order &lt;1." Mathematische Annalen 97 (1927): 677-695. <http://eudml.org/doc/182659>.

author = {Besicovitch, A.S.},
journal = {Mathematische Annalen},
pages = {677-695},
title = {On integral functions of order &lt;1},
url = {http://eudml.org/doc/182659},
volume = {97},
year = {1927},

AU - Besicovitch, A.S.
TI - On integral functions of order &lt;1
JO - Mathematische Annalen
PY - 1927
VL - 97
SP - 677
EP - 695
UR - http://eudml.org/doc/182659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.